aequationes mathematicae

, Volume 20, Issue 1, pp 318–318 | Cite as

Hosszú's functional equation over rings generated by their units

  • T. M. K. Davison
  • Lothar Redlin
Short Communications


Functional Equation 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Copyright information

© Birkhäuser Verlag 1980

Authors and Affiliations

  • T. M. K. Davison
  • Lothar Redlin

There are no affiliations available

Personalised recommendations